Ploysyne Rattanakaemakorn

Ramathibodi Hospital, Krung Thep, Bangkok, Thailand

Are you Ploysyne Rattanakaemakorn?

Claim your profile

Publications (4)1.33 Total impact

  • K Chanprapaph, V Vachiramon, P Rattanakaemakorn
    [Show abstract] [Hide abstract]
    ABSTRACT: Epidermal growth factor inhibitors (EGFRI), the first targeted cancer therapy, are currently an essential treatment for many advance-stage epithelial cancers. These agents have the superior ability to target cancers cells and better safety profile compared to conventional chemotherapies. However, cutaneous adverse events are common due to the interference of epidermal growth factor receptor (EGFR) signaling in the skin. Cutaneous toxicities lead to poor compliance, drug cessation, and psychosocial discomfort. This paper summarizes the current knowledge concerning the presentation and management of skin toxicity from EGFRI. The common dermatologic adverse events are papulopustules and xerosis. Less common findings are paronychia, regulatory abnormalities of hair growth, maculopapular rash, mucositis, and postinflammatory hyperpigmentation. Radiation enhances EGFRI rash due to synergistic toxicity. There is a positive correlation between the occurrence and severity of cutaneous adverse effects and tumor response. To date, prophylactic systemic tetracycline and tetracycline class antibiotics have proven to be the most effective treatment regime.
    Dermatology Research and Practice 01/2014; 2014:734249.
  • Source
    [Show abstract] [Hide abstract]
    ABSTRACT: Drug reaction with eosinophilia and systemic symptoms (DRESS) is a rare, severe adverse drug reaction. The aim of this study was to characterize the aetiology, clinical features, laboratory findings, and management of patients with DRESS, diagnosed from January 2005 to April 2010 in a tertiary centre in Thailand. Twenty-seven patients were included in the study with a mean age of 52 years. Phenytoin, allopurinol, and nevirapine were the most commonly implicated medications. Mean duration of drug administration before the onset of symptoms was 34 days. The latent period was longer for allopurinol (103 days) and shorter for nevirapine (10 days). Skin rash was seen in all patients, while fever and lymphadenopathy were found in 88.9% and 22.2%, respectively. Hepatic and haematological involvement were the two most common systemic complications, occurring in 96.3% and 85.2%, respectively. Most patients were treated with systemic corticosteroids, for a mean duration of 49 days. The mortality rate in this study was 3.7%. Early detection and discontinuation of the suspected drug are the key steps of management.
    Acta Dermato-Venereologica 03/2012; 92(2):200-5.
  • V Vachiramon, K Thadanipon, P Rattanakaemakorn
    [Show abstract] [Hide abstract]
    ABSTRACT: The dyschromatoses are a group of pigmentary disorders characterized clinically by mixed and often guttate hypopigmentend and hyperpigmented lesions. There are many conditions that present with dyschromatosis, including genodermatoses, inflammatory skin diseases, infections, drug and chemical use, and nutritional disorders. Some conditions have extracutaneous features. In this article, we describe the dyschromatoses with typical onset in adulthood. Most diseases in this group are acquired conditions. To organize the various acquired dyschromatoses, we have categorized them into those with a history of chemical exposure, drug exposure or dermatological procedures, and those without a history of such exposure. In contrast to the genetic dyschromatoses, some acquired dyschromatoses are preventable and treatable. We hope this review will serve as a guide for dermatologists to the recognition and treatment of these conditions.
    Clinical and Experimental Dermatology 03/2012; 37(2):97-103. · 1.33 Impact Factor
  • Source
    [Show abstract] [Hide abstract]
    ABSTRACT: Non-tuberculous mycobacterial skin infections have an increasing incidence. In immunocompetent patients, they usually follow local trauma. We present a case of cutaneous Mycobacterium abscessus infection following mesotherapy. The lesions were successfully treated with a combination of clarithromycin, ciprofloxacin, and doxycycline. Atypical mycobacterial infection should be suspected in patients who develop late-onset skin and soft tissue infection after cutaneous injury, injection, and surgical intervention, particularly if they do not respond to conventional antibiotic treatment.
    Case Reports in Dermatology 01/2011; 3(1):37-41.